01-11-2004, 04:12 AM #1
Feeling bad after breakfast(on a.s.)
I am now on the 7th day of my cycle.
the past week i have been taking 15mg/d dianabol and 200mg/w deca .
at breakfast i eat porridge with water, wey proteine, and raisins. also i take mult.vitamine with it and the d-bol(15mg(3tabs)) I do this at around 9am(09.00)
than around 10.30/12.00 i start to feeling messed up, hands are shakey i get very hot and feel like i must go outside and i feel like i did some cocaine or what ever than i fast eat, 4egg whites and brown bread+ a banana and an apple.
and i drink about 0.5l water and than i feel fine again, and the rest of the day i feel good. it's just at this part after the breakfast that i feel bad.but today i did not take the d-bol yet but still had the bad feeling at the same time, so i was wondering what could cause this? I know it solves after i ate the 2nd meal but still I do not like feeling like ****, i use steroids to improve my fysic not to feel bad, this is my 4th cycle and I can't recall having this experience before while i allready have been using d-boll 2 times before this cycle.
So please fill me in with your personal experience on this case and wether it is normal and for how long it would last, or should go. cause I seriously feel bad about it. and thinking about stopping my cycle if it continous.
So in short terms, in only feel bad between break-fast and 2nd meal, unless i eat after 1 hour the 2nd meal, and there's no dif. in if i allready have taken the d-boll at breakfast or not. the rest of the day i feel great...
thanks for reading and I appreciate all responds
Last edited by ShYnE[sK]; 01-11-2004 at 05:28 AM.
01-11-2004, 05:43 AM #2
Just keep drinking water bro it will keep your body running nicely works good for me and my liver and try take the d'bol seperatly to the multi vitimins.
01-11-2004, 05:58 AM #3Originally Posted by THE PUMP
01-11-2004, 07:08 AM #4
01-11-2004, 08:10 AM #5
I feel the same...thought it was in my head
01-12-2004, 01:08 AM #6
D-Bol has similar effects on many people (Stomach & Nerve realted) Also, High amounts of Whey if you're not used to it can make you nausious & Clammy until you adjust to the high protein intake.
One more thing, I didn't notice any test? This is a no no anyway, BUT, just a couple weeks ago I had the "You're running that without test" conversation with someone who was also having Stomach problems, along with overall crappy feelings. He started up some added test, and these ailments went away.
Now this may or may not have had a thing to do with it, but you body IS designed to run on test, it's your body's natual hormone???
Ask Doc or Pheedno.
01-12-2004, 01:53 AM #7Originally Posted by TheSevnthWarrior
01-12-2004, 09:00 AM #8
and hope ur doing better now bro
01-12-2004, 09:34 AM #9Originally Posted by Latin
**** arnold used to be the ****(just seen pumpin iron)
01-12-2004, 10:18 AM #10
first thing id do, is check to make sure the dbol is real, bc who knows what your taking till u compare it. 2nd, is i personally just think its all in your mind, your not taking enough to actualy do anything. so if its not the dbol or deca , they are both legit, id just up my water intake, and maybe throw in some milk thistle, and cranberry juice. good luck dog.
01-12-2004, 02:43 PM #11Originally Posted by decadbal
2nd I also think it is actually in my mind, since before i have been using atleast 40mg a day of d-boll and many other types of juice, sustanone etc. and never had any trouble. so now with this rediculous low 1st week start up dosage there couldnt possibly be an complication but still there is/was
about the milk i took that the first few days and I don't know what it is...
hoped on some experiences from other juice heads.
thanks for the reply bro!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)